# SDR 6BUY20140904001

- Difficulty date: July 15, 2014
- Submitted: September 11, 2014
- Operation: General aviation
- Aircraft: A6ANH
- Make and model: Airbus A320-214
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: D53132010000
- Part serial: RADSA5009
- Condition: Misrepaired
- Location: Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING THE REPAIR AFTER REMOVING METALLIC PARTS NO PROTECTION AGAINST CORROSION ON LATCH BLANK BOXES AND ANNY-HINGE FITTINGS METALLIC AREAS THAT ARE AT INTERFACE WITH THE COMPOSITE SHELL HAS BEEN DETECTED.  IT IS NOT IAW THE CMM 53-15-11 MAY 31/11.  DESCRIPTION, OPERATION, D FINISH AND PROTECTION.  MAINTENANCE TASKS HAVE BEEN PERFORMED PREVIOUSLY BY ANOTHER MRO ON THE LATCH BLANK BOXES AND ASSY-HINGE FITTINGS.  THESE PARTS HAVE BEEN REASSEMBLED WITHOUT APPLYING BEFOREHAND CHROMIC ANODIZING AND PAINTING TO METALLIC AREAS AT INTERFACE WITH COMPOSITE SHELL.  THE LAST REPAIR PERFORMED ON THIS RADOME BEFORE SENDING TO MFG WAS PERFORMED ON OCT 26, 2012.  DURING THIS REPAIR THE EQUIPED FROME HAS BEEN REMOVED AND INSTALLED.  THE POTENTIAL RISK OF NOT APPLYING PROTECTION TO THE METALLIC LATCH BLANK BOXES AND ASSY-HINGE FITTING AREAS AT INTERFACE WITH COMPOSITE SHELL IS CORROSION THAT COULD LEAD TO FITTINGS MECHANICAL STRENGTH LOCALLY DECREASED.  RADOME RADSA5009 LATCH BLANK BOXES AND ASSY-HINGE FITTING AREAS WILL BE PORTECTED AGAINST CORROSION BY CHROMIC ANODIZING AND PAINTING ACCORDING TO THE CMM.  CORROSION ON METALLIC PART WILL BE DETECTED DURING PRELIMINARY INSPECTION OF ALL THE COMPONENTS RECEIVED.  FOR RADOMES METALLIC PARTS ARE REMOVED IN 95 PERCENT OF THE REPAIRS AND VISUALLY INSPECTED.  A REQUEST WILL BE DONE TO MFG DOA TO IMPROVE THE CMM 53-15-11 BY CLARIFYING THE METALLIC PARTS PROTECTION AGAINST CORROSION REQUIREMENT.
